# SDR SWIA202158487

- Difficulty date: March 15, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CLIP INTERCOSTAL DD7 #1 FROM THE TOP OF PAX DOOR      (C-CHECK RO 5/25/2021)    REMOVED CORROSION AND FOUND CLIP INTERCOSTAL DD7 #1 FROM THE TOP OF PAX DOOR BE OUT OF LIMITS.  REPLACED CLIP WITH NEW PER CRJ900 SRM 51-42-06-001-001-A01 & DWG 601R31702 REV Â€“N.  COMPLIED WITH ST 51-900-1002-SKY. LEAK CHECK GOOD.
